Skip to main content
Article
Intrinsic linking and knotting of graphs in arbitrary 3–manifolds
Algebraic & Geometric Topology
  • Erica Flapan
  • Hugh Howards
  • Don Lawrence
  • Blake Mellor, Loyola Marymount University
Document Type
Article
Publication Date
1-1-2006
Disciplines
Abstract
We prove that a graph is intrinsically linked in an arbitrary 3–manifold MM if and only if it is intrinsically linked in S3. Also, assuming the Poincaré Conjecture, we prove that a graph is intrinsically knotted in M if and only if it is intrinsically knotted in S3.
Citation / Publisher Attribution

Permission has been granted by Mathematical Sciences Publishers to supply this article for educational and research purposes. More info can be found about the Algebraic & Geometric Topology at http://msp.org/agt/about/journal/about.html. © Mathematical Sciences Publishers.

Citation Information
Flapan, E., H. Howards, D. Lawrence and B. Mellor, 2006: Intrinsic linking and knotting of graphs in arbitrary 3-manifolds. Algebr. Geom. Topol., 6, 2006, 1025-1035.